# SDR SWIA202158268

- Difficulty date: April 9, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 349-364 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AT STGR 26R BETWEEN FS 349.00 - FS 364.00     (C-CHECK RO 5/20/2021)    ANGLE P/N SH670-32077-4 AT STGR 26R BETWEEN F.S. 349.00 AND F.S.364.00 REPLACED PER CRJ 700 SRM 51-40-11-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01 AND DRAWING #SH670-32050 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY.
